Regularity theory for type I Ricci flows
- 45 Downloads
We consider Type I Ricci flows and obtain integral estimates for the curvature tensor valid up to, and including, the singular time. Our estimates partially extend to higher dimensions a curvature estimate recently shown to hold in dimension three by Kleiner and Lott (Acta Math 219(1):65–134, 2017). To do this we adapt the technique of quantitative stratification, introduced by Cheeger–Naber (Invent Math 191(2):321–339, 2013), to this setting.
Mathematics Subject ClassificationPrimary 53C44 Secondary 58J35
The author would like to acknowledge support from the Fields Institute during the completion of this work, and thank University of Waterloo and Spiro Karigiannis for their hospitality. Moreover, the author is grateful to Robert Haslhofer for his interest in this work and for many discussions on an earlier draft of this paper.
- 4.Cao, H.-D., Hamilton, R. S., Ilmanen, T.: Gaussian densities and stability for some Ricci solitons, ArXiv Mathematics e-prints (2004)Google Scholar
- 10.Enders, J.: Generalizations of the reduced distance in the Ricci flow—Monotonicity and applications, ProQuest LLC, Ann Arbor, MI. Ph.D. thesis, Michigan State University (2008)Google Scholar
- 17.Isenberg, J., Knopf, D., Sesum, N.: Non-Kahler Ricci flow singularities that converge to Kahler-Ricci solitons (2017). arXiv:1703.02918
- 22.Li, X., Ni, L., Wang, K.: Four-dimentional Gradient Shrinking Solitons with Positive Isotropic Curvature (2016). arXiv:1603.05264
- 25.Perelman, G.: The entropy formula for the Ricci flow and its geometric applications (2002). arXiv:math/0211159